# SDR SCNA20250905359

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 31,241 hours, 10,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT RT EMERGENCY LIGHT BY R2 DOOR INOPERATIVE,  DURING EMERGENCY LIGHTS TEST.  REPLACED THE LAMPS IAW AMM 33-51-04-960-801. OPS CHECKED GOOD.
